MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE; LYMPHOCYTE SEPARATION MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE; LYMPHOCYTE SEPARATION MEDIUM
Catalog Number 362760
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Report 1 of 2: it was reported while using bd vacutainer® cpt¿ cell preparation tube with sodium citrate, 1 sample exhibited poor barrier centrifugation.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE
Common Device Name
LYMPHOCYTE SEPARATION MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23359175
Report Number1917413-2025-01454
Device Sequence Number21050825
Product Code JCF
UDI-Device Identifier30382903627609
UDI-Public(01)30382903627609(17)260430(10)5107736
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number362760
Device Lot Number5107736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown